Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semi-automorphisms of symmetric and alternating groups


Author: Flora Dinkines
Journal: Proc. Amer. Math. Soc. 2 (1951), 478-486
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041140-8
MathSciNet review: 0041140
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Ancochea, On semi-automorphisms of division algebras, Ann. of Math. vol. 48 (1947) pp. 147-153. MR 0018642 (8:310c)
  • [2] Jean Dieudonné, On the automorphisms of the classical groups, Memoirs of the American Mathematical Society, no. 2, 1951. MR 606555 (82c:20079)
  • [3] O. Hölder, Bildung zusammengesetzter Gruppen, Math. Ann. vol. 46 (1895) pp. 321-422. MR 1510888
  • [4] Loo-Keng Hua, On the automorphisms of a sfield, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 386-389. MR 0029886 (10:675d)
  • [5] Irving Kaplansky, Semi-automorphisms of rings, Duke Math. J. vol. 14 (1947) pp. 521-525. MR 0022209 (9:172e)
  • [6] J. Schreier and S. Ulam, Über die Automorphismen der Permutationsgruppe der natürlichen Zahlenfolge, Fund. Math. vol. 28 (1937) pp. 258-260.
  • [7] -, Über die Permutationsgruppe der natürlichen Zahlenfolge, Studia Mathematica vol. 4 (1933) pp. 134-141.
  • [8] I. E. Segal, The automorphisms of the symmetric group, Bull. Amer. Math. Soc. vol. 46 (1940) p. 565. MR 0002115 (2:1c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041140-8
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society